MathSciNet Relay Station
MathSciNet bibliographic data
MR772612 58G25 (35P20 47B99)
Guillemin, Victor A new proof of Weyl's formula on the asymptotic distribution of eigenvalues. Adv. in Math. 55 (1985), no. 2, 131–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement